# SDR USAA2013052000030

- Difficulty date: April 29, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53111460202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON FLOOR SUPPORT BETWEEN FR 12 TO 24, -Y254. REPLACED FLOOR SUPPORT IAW SRM 51-72-11, DWG. D53111462 AND D53115054.
